Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
riotgirl

17 days later...no changes!

Well it's been 17 days now and I have stuck to my routine and have not seen very many changes in my skin. No dryness, irritation or peeling. More than likely it was due to using Elemis skincare with my Differin and Clindamycin Phosphate. I am however super shiny! Blotting paper can't do the job. Everyone says that my skin is dewy but I think its too dewy. It always has this shine to it now.

To be quite honest I am still breaking out. Not as much as before but more than likely its because my skin is "purging". Not big pimples or cystic ones. Just little ones which I believe are called white heads. They last for about 4 days and then go away but I am seeing no progress around my chin. I have blocked pores under my skin around my chin which will not come to the surface. If I even attempt to squeeze it then it will turn cystic and take weeks to go away which looks awful!

I am not sure what I should do about that. I am staring to think that my prescription isn't strong enough. I haven't missed a day of cleansing my skin.

Any advice would be appreciated. Do I continue doing what I am doing or should I talk w/ my Derm to see if I may need a stronger prescription.

Thanks!

Routine:

morning cleanse with DDF Sensitive Skin Cleansing Gel

followed up by Clinique All About Eyes

Clindamycin Phosphate

DDF Dramatic Radiance TRF Cream Moisturizer

Revercel Sunscreen SPF 45 tinted foundation

******

Evening:

Cleanse with DDF Sensitive Skin Cleansing Gel

followed up by Clinique All About Eyes

Differin 0.1% gel

Elemis S.O.S. Emergency Cream (super moisturizer) so I won't dry out.

Share this post


Link to post
Share on other sites

Hi! When I was using Differin 0.1, I also noticed that my skin became very shiny, almost "reflective". I think that's a natural reaction to differin. One thing I was wondering is are you waiting 20 minutes after applying differin before applying your moisturizer at night? If not, you may be inadvertedly diluting Differin and it's not as strong as it can be.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×